The smallest singular value of random rectangular matrices with no moment assumptions on entries

Konstantin E. Tikhomirov

Research output: Contribution to journalArticlepeer-review

22 Scopus citations

Abstract

Let δ > 1 and β > 0 be some real numbers. We prove that there are positive u, v, N0 depending only on β and δ with the following property: for any N,n such that N ≥ max(N0, δn), any N × n random matrix A = (aij) with i.i.d. entries satisfying (Formula presented.) and any non-random N × n matrix B, the smallest singular value sn of A + B satisfies (Formula presented.). The result holds without any moment assumptions on the distribution of the entries of A.

Original languageEnglish (US)
Pages (from-to)289-314
Number of pages26
JournalIsrael Journal of Mathematics
Volume212
Issue number1
DOIs
StatePublished - May 1 2016

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint

Dive into the research topics of 'The smallest singular value of random rectangular matrices with no moment assumptions on entries'. Together they form a unique fingerprint.

Cite this